Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 134, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2023, 3:20 PM MDT for Kiowa County, Colorado. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2023, 3:20 PM MDT (21:20 UTC)
- Expired
- Jun 13, 2023, 3:45 PM MDT
- In force
- 25 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 125 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
754
WUUS55 KPUB 132120
SVRPUB
COC061-132145-
/O.NEW.KPUB.SV.W.0134.230613T2120Z-230613T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
320 PM MDT Tue Jun 13 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Kiowa County in southeastern Colorado...
* Until 345 PM MDT.
* At 320 PM MDT, a severe thunderstorm was located 8 miles south of
Sheridan Lake, or 24 miles northeast of Lamar, and is nearly
stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Kiowa County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3830 10232 3836 10237 3845 10223 3829 10211
3828 10226
TIME...MOT...LOC 2120Z 237DEG 3KT 3835 10232
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS1 follow-up statement
669
WWUS55 KPUB 132138
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
338 PM MDT Tue Jun 13 2023
COC061-132148-
/O.EXP.KPUB.SV.W.0134.000000T0000Z-230613T2145Z/
Kiowa CO-
338 PM MDT Tue Jun 13 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIOWA COUNTY WILL
EXPIRE AT 345 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 3830 10232 3836 10237 3845 10223 3829 10211
3828 10226
TIME...MOT...LOC 2138Z 237DEG 3KT 3836 10231
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:33 AM MDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 13, 11:33 AM MDT, 3 hours 47 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1133 AM MDT Tue Jun 13 2023 .SHORT TERM...(Today and tonight) Issued at 342 AM MDT Tue Jun 13 2023 Key messages: 1) Another round of strong to severe thunderstorms possible this afternoon and evening. Areas along the New Mexico border will see the highest chances for severe storms. 2) Thunderstorms over El Paso County will have heavy rainfall, leading to an elevated flash flood threat. A Flash Flood Watch has been issued for this afternoon. Currently...satellite imagery shows a broad upper low stretching across Utah and Colorado early this morning. All thunderstorm activity has dissipated. Winds are light across the region, and areas of fog have developed, mainly along and north of Highway 50. Visibility has been around 1 mile, and patchy areas of less than a mile. Temperatures are currently running in the upper 40s to lower 50s across the region. Today...complicated forecast with showers and thunderstorms expected this afternoon. The upper low is forecast to sit across northeast Colorado, while an upper vort max quickly shifts eastward across northern New Mexico into southeastern Colorado by early afternoon. Meanwhile, a frontal boundary is forecast to drop south over the Palmer Divide this afternoon, as a surface low strengthens near Trinidad. Heating this morning will help destabilize the atmosphere, with CAPE values reaching around 1000 j/kg along the I- 25 corridor by mid day. Further southeast, over eastern Las Animas and Baca Counties, CAPE values will be higher, around 2000 j/kg. 0- 6km shear values are forecast to increase this afternoon as the vort max moves across the area, and range from near 30 kts north of Highway 50, to near 40 kts south. Expect showers and thunderstorms to develop around noon over the Pikes Peak Region, south along the I-25 corridor, and track eastward. These storms are forecast to develop along the frontal boundary. The main storm risks over the Pikes Peak region will be locally heavy rainfall. Most of El Paso County saw very heavy rainfall yesterday, and soils are already saturated. Area streams and creeks are also running high. Any additional rainfall, which there could be up to an inch or more with storm cores, will likely lead to flash flooding. A Flash Flood Watch is in effect for El Paso County for this afternoon and evening. In addition to the heavy rainfall, the strongest storms will be capable of producing 1 inch diameter hail and wind gusts over 50 mph. Stronger storms are expected south of Highway 50. A surface low is forecast to develop near Trinidad by early afternoon. This will help pull winds southeasterly, as the vort max moves east across the southern portion of the area. This will lead to better shear. Storms over this area will develop by mid afternoon. The main storm risks will be hail to the size of golf balls and wind gusts to near 60 mph. Helicity values are somewhat higher due to the backed surface winds, and an isolated tornado threat will be present through the afternoon ito the evening. Tonight...the upper low is forecast to slowly drift into west central Kansas overnight, and the vort max will lift northeast into central Kansas. This will allow for shower and thunderstorm activity to track east across the Plains, clearing into Kansas after 3 AM. Mozley .LONG TERM...(Wednesday through Monday) Issued at 342 AM MDT Tue Jun 13 2023 Key messages: 1) Thunderstorm coverage decreases for Wednesday and Thursday but ramps up again for Friday as another cold front drops southward bringing the potential for MCS development across eastern CO. 2) Severe thunderstorm potential returns for Thursday for far eastern plains, and possibly for more or all of the southeast plains for Friday depending on instability 2) Drying and warming trend sets up for late weekend into early next week. Upper trough across eastern portions of the state pushes eastward into KS Wednesday with rising upper heights across CO as the upper ridge translates/builds in from the west. Thunderstorms will be much less widespread on Wednesday and mostly confined to the mountain areas. With pockets of CAPE up to 750 J/kg in some models, will need to watch the burn scars across the eastern mountains for potential flash flooding as precipitable waters are still elevated, though overall risk looks low. With light westerly steering currents a few showers may spill off into the adjacent lower elevations in the evening but soundings are drier in the low levels with some locally gusty winds the primary risk. An upper trough in southwest flow moves across the area on Thursday with southerly surface winds advecting 50+ dew points northwestward into portions of the southeast plains during the afternoon. With stronger flow aloft, deep layer shears increase again to around 40 kts, supportive of severe storms where CAPE is sufficient. Position of the dry line will the primary driver for severe thunderstorm location with models showing SBCAPE in the 1000 to near 2000 J/kg range across portions of Kiowa, Bent, Prowers and eastern Baca counties. Storms could have a greater wind risk farther west across El Paso county where soundings have a more inverted V structure. A boundary enhanced by convection will drive southward or westward through the plains Thursday night as thunderstorms push east southeastward into KS. This may set the stage for another more widespread severe thunderstorm day across the southeast plains on Friday depending on the quality of low level moisture return and afternoon instability. Another upper trough will be moving in from the west on Friday providing good upper level forcing, and with easterly surface winds beneath westerly flow aloft, deep layer shears should be around 40-50+ kts across much of the region which will be supportive of severe thunderstorms. Much will depend on the available instability, but pattern recognition along with the EC and GFS suggest 1000+ J/kg will be doable Friday afternoon, with a low level jet riding overtop mid level baroclinic zone Friday evening supporting possible MCS development across eastern CO into Friday night. Saturday will see residual moisture across the plains with another round of showers and thunderstorms possible early in the day before the upper trough finally pushes eastward into the central plains. Southwest flow brings in drier air and lower precipitable waters into western CO on Saturday which spreads into the plains Sunday and Monday. This will really tail back thunderstorm chances for Sunday into early next week, with dew points dropping into the 20s and 30s across much of the region. This pattern change will finally bring above climo temperatures to the region with values climbing into the 90s by early next week. -KT && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1116 AM MDT Tue Jun 13 2023 KALS...VFR. High based showers and thunderstorms will be in the vicinity Tuesday afternoon. The storms will produce gusty outflow winds. KCOS and KPUB...Thunderstorms will develop Tuesday afternoon. The storms could be strong with small hail and locally heavy rain. Coverage is expected to be high enough at KCOS for a TEMPO group with TSRA while only left VCTS in the TAF for KPUB. After convection ends, expect VFR. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 9 PM MDT this evening for COZ084-085. && SHORT TERM...MOZLEY LONG TERM...KT AVIATION...PGW
Hazardous weather outlook, Jun 13, 11:37 AM MDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1137 AM MDT Tue Jun 13 2023 COZ058>089-093>099-141745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1137 AM MDT Tue Jun 13 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe storms are expected across the area today. The strongest storms are expected mainly over eastern Las Animas and Baca Counties, and could produce hail up to the size of golf balls and winds in excess of 60 mph. An isolated tornado cannot be ruled out as well. Showers and thunderstorms are expected for the remainder of the plains and Pikes Peak Region today into this evening as well, and may produce heavy rainfall, hail up to 1 inch in diameter, and winds up to around 50 mph. Torrential rains could lead to flooding concerns in El Paso County. Be aware of high stream flows and unstable stream banks from fast- moving water, especially around Fountain Creek and the Lower Arkansas River. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms will be possible each day from Wednesday through Saturday. The main risk from thunderstorms will be locally heavy rainfall, small hail, and gusty winds up to 50 mph. However, there will be the potential for strong to severe thunderstorms across portions of the southeast Colorado plains Thursday through Saturday where large hail and damaging winds will be the primary risks. Localized flash flooding will be possible under the stronger storms, especially where saturated soil conditions exist. Please monitor the forecasts closely as stay weather aware over the next several days. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. GARBEROGLIO/06
In the hours before
Special weather statement, Jun 13, 2:28 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Tue Jun 13 2023
COZ086-089-132100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
228 PM MDT Tue Jun 13 2023
...A cluster of strong thunderstorms will impact portions of central
Crowley and northeastern Pueblo Counties through 300 PM MDT...
At 228 PM MDT, Doppler radar was tracking a strong thunderstorm near
Crowley, or 23 miles northwest of La Junta, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ordway, Sugar City and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3819 10388 3826 10405 3836 10406 3850 10369
3819 10352
TIME...MOT...LOC 2028Z 253DEG 13KT 3824 10382
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
PSSpecial weather statement, Jun 13, 2:49 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
249 PM MDT Tue Jun 13 2023
COZ086>088-132115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
249 PM MDT Tue Jun 13 2023
...A strong thunderstorm will impact portions of east central
Huerfano, north central Las Animas and southern Pueblo Counties
through 315 PM MDT...
At 249 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Walsenburg, or 33 miles east of Spring Burn Scar
north of Highway 160, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central
Huerfano, north central Las Animas and southern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3770 10461 3780 10464 3787 10440 3771 10430
TIME...MOT...LOC 2049Z 258DEG 14KT 3777 10456
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, Jun 13, 2:57 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Pueblo CO 257 PM MDT Tue Jun 13 2023 COZ093-097-132130- Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO- 257 PM MDT Tue Jun 13 2023 ...A strong thunderstorm will impact portions of northeastern Otero and northwestern Bent Counties through 330 PM MDT... At 257 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northwest of Las Animas, or 13 miles northeast of North La Junta, moving east at 15 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This storm will remain over mainly rural areas of northeastern Otero and northwestern Bent Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3808 10340 3816 10340 3822 10322 3808 10319 TIME...MOT...LOC 2057Z 255DEG 13KT 3812 10336 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH PS
Special weather statement, Jun 13, 2:59 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
259 PM MDT Tue Jun 13 2023
COZ096-132130-
Eastern Kiowa County CO-
259 PM MDT Tue Jun 13 2023
...A strong thunderstorm will impact portions of southeastern Kiowa
County through 330 PM MDT...
At 259 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sheridan Lake, or 26 miles northeast of Lamar, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Kiowa
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3830 10237 3838 10239 3848 10221 3830 10214
TIME...MOT...LOC 2059Z 247DEG 9KT 3837 10230
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
PSSpecial weather statement, Jun 13, 3:08 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
308 PM MDT Tue Jun 13 2023
COZ095-096-132145-
Western Kiowa County CO-Eastern Kiowa County CO-
308 PM MDT Tue Jun 13 2023
...A strong thunderstorm will impact portions of north central Kiowa
County through 345 PM MDT...
At 308 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Eads, or 24 miles southwest of Cheyenne Wells,
moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central Kiowa
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3849 10251 3857 10279 3862 10279 3861 10249
TIME...MOT...LOC 2108Z 276DEG 16KT 3860 10271
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
PSSpecial weather statement, Jun 13, 3:12 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
312 PM MDT Tue Jun 13 2023
COZ086-093-132145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
312 PM MDT Tue Jun 13 2023
...A strong thunderstorm will impact portions of west central Otero
and southeastern Pueblo Counties through 345 PM MDT...
At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southwest of Fowler, or 29 miles southeast of Pueblo, moving
east at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Otero
and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3791 10430 3799 10430 3803 10397 3788 10399
TIME...MOT...LOC 2112Z 273DEG 17KT 3795 10424
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:06 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| Jun 12, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jun 12, 7:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Jun 12, 10:12 PM MDT | Special Weather Statement | PUB | Custer | 18 min |
| Jun 13, 3:21 AM MDT | Flood Watch | PUB | El Paso | 15 hr |
| Jun 13, 7:48 AM MDT | River Flood Warning | PUB | Pueblo | 24 hr |
| Jun 13, 7:50 AM MDT | River Flood Watch | PUB | Otero | 24 hr |
| Jun 13, 12:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jun 13, 12:28 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 32 min |
| Jun 13, 12:51 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 24 min |
| Jun 13, 12:52 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jun 13, 12:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 13, 1:03 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jun 13, 1:17 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 12 min |
| Jun 13, 1:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 13, 1:28 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 32 min |
| Jun 13, 1:33 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jun 13, 1:39 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 13, 1:41 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 34 min |
| Jun 13, 1:46 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jun 13, 2:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 36 min |
| Jun 13, 2:14 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jun 13, 2:27 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jun 13, 2:28 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jun 13, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 19 min |
| Jun 13, 2:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jun 13, 2:57 PM MDT | Special Weather Statement | PUB | Bent | 33 min |
| Jun 13, 3:08 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| Jun 13, 3:12 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jun 13, 3:28 PM MDT | Special Weather Statement | PUB | Crowley, Kiowa | 32 min |
| Jun 13, 3:35 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 2 min |
| Jun 13, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 36 min |
| Jun 13, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 15 min |
| Jun 13, 3:58 PM MDT | Special Weather Statement | PUB | Kiowa, Otero | 62 min |
| Jun 13, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 27 min |
| Jun 13, 4:15 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| Jun 13, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 32 min |
| Jun 13, 5:20 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.